Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 22, NWS San Diego, CA

August 26, 2010San Bernardino County, California

NWS San Diego, CA issued this flash flood warning at Aug 26, 2010, 3:56 PM PDT for San Bernardino County, California. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2010, 3:56 PM PDT (22:56 UTC)
Expired
Aug 26, 2010, 6:00 PM PDT
In force
2 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

What was reported inside it

TimeReportWhereRemark
Aug 26, 4:25 PM PDTFLASH FLOOD7 Se Lucerne Valley, CAHEAVY RAIN FLOODED HIGHWAY 18 AND 247. 2 TO 3 FEET OF WATER OVER ROADS. TWO SWIFT WATER RESCUES IN THE VICINITY. THREE PEOPLE IN A CAR WERE WASHED AWAY BUT WERE SAVED. 1.73 INCHES OF RAIN FELL BETWEEN 3PM AND 430 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Edwards AFB, CA (KEDW), launched 12:00Z, 10.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Edwards AFB, CA at 12:00Z on 2010-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Edwards AFB, CA at 12:00Z on 2010-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
2702 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WGUS56 KSGX 262256
FFWSGX
CAC071-270000-
/O.NEW.KSGX.FF.W.0022.100826T2256Z-100827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
356 PM PDT THU AUG 26 2010

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...

* UNTIL 500 PM PDT

* AT 349 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A STORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LUCERNE
  VALLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 3455 11674 3434 11679 3439 11700 3459 11700

$$

SS
3 follow-up statements
183 
WGUS76 KSGX 262325
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
425 PM PDT THU AUG 26 2010

CAC071-270000-
/O.CON.KSGX.FF.W.0022.000000T0000Z-100827T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
425 PM PDT THU AUG 26 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM PDT FOR
CENTRAL SAN BERNARDINO COUNTY...

AT 415 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED HEAVY RAIN 
PRODUCING FLASH FLOODING OVER THE WARNED AREA...ESPECIALLY OVER 
HIGHWAYS 18 AND 247. TRAINED SPOTTERS ALSO REPORTED HEAVY RAIN AND 
FLOODING IN THIS AREA. THE THUNDERSTORM IS MOVING TOWARDS THE 
NORTHEAST AT AROUND 5 MPH. RAINFALL RATES ARE ESTIMATED TO BE 1-2 
INCHES PER HOUR.

THIS THUNDERSTORM WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN NEAR 
LUCERNE VALLEY AND RURAL AREAS TO THE EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 3455 11674 3434 11679 3439 11700 3459 11700

$$

SS
916 
WGUS56 KSGX 262345
FFWSGX
CAC071-270100-
/O.EXT.KSGX.FF.W.0022.000000T0000Z-100827T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
445 PM PDT THU AUG 26 2010

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...

* UNTIL 600 PM PDT

* AT 437 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING FROM A STORM OVER THE WARNED AREA. DOPPLER RADAR INDICATES
  THAT THE STORM HAS WEAKENED VERY LITTLE AND REMAINS NEARLY         
  STATIONARY...CONTINUING THE THREAT OF FLASH FLOODING.

* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN NEAR      
  LUCERNE VALLEY AND RURAL RURAL AREAS TO THE NORTH AND EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

&&

LAT...LON 3455 11674 3434 11679 3439 11700 3459 11700

$$

SS
524 
WGUS76 KSGX 270058
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
558 PM PDT THU AUG 26 2010

CAC071-270107-
/O.EXP.KSGX.FF.W.0022.000000T0000Z-100827T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
558 PM PDT THU AUG 26 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 600 PM PDT FOR CENTRAL SAN
BERNARDINO COUNTY...

THE STORMS NEAR LUCERNE VALLEY HAVE DISSIPATED. SOME ADDITIONAL 
LIGHT RAINFALL AND MINOR RUNOFF MAY CONTINUE OVER THE NEXT 
HOUR...HOWEVER...THE THREAT OF FLASH FLOODING HAS ENDED.

LAT...LON 3455 11674 3434 11679 3439 11700 3459 11700

$$

SS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 2:00 PM PDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 26, 2:00 PM PDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
200 PM PDT THU AUG 26 2010

.SYNOPSIS...
MINOR COOLING WILL BEGIN TO SPREAD INLAND FROM THE COAST TODAY AS
HIGH PRESSURE WEAKENS SLIGHTLY. MONSOONAL MOISTURE WILL BRING
THUNDERSTORMS TO THE MOUNTAINS AND DESERTS THROUGH THIS EVENING.
MUCH COOLER FOR FRIDAY THROUGH MONDAY...WITH MARINE LAYER LOW CLOUDS
AND FOG EXTENDING WELL INLAND INTO THE VALLEYS DURING THE NIGHTS AND
MORNINGS. GRADUAL WARMING FOR THE MIDDLE OF NEXT WEEK AS HIGH
PRESSURE OVER TEXAS EXPANDS WESTWARD.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE MARINE LAYER REMAINS ABOUT 1000 FEET DEEP THIS AFTERNOON WITH
PATCHY LOW CLOUDS OVER THE COASTAL WATERS AND AT A FEW BEACHES.
MONSOONAL MOISTURE IN EASTERLY FLOW ALOFT HAS PRODUCED SCATTERED
TSTMS WHICH ARE EXPECTED TO CONTINUE THROUGH THIS EVENING OVER THE
MTNS...DRIFTING OVER THE DESERTS AT TIMES.

THE TROPICAL WAVE THAT HELPED TRIGGER DEEP CONVECTION OVER THE AREA
YESTERDAY AFTERNOON IS RECURVING TO THE NE AROUND THE WESTERN EDGE
OF THE UPPER LEVEL HIGH...EVEN AS THE HIGH BEGINS TO WEAKEN IN
RESPONSE TO A LOW PRESSURE TROUGH MOVING INTO THE PAC NW. AFTERNOON
HIGH TEMPERATURES TODAY WILL BE A FEW DEGREES LOWER THAN IN THE PAST
TWO DAYS...WITH THE MORE NOTICEABLE CHANGE IN THE COASTAL AREAS.

THE LOW PRESSURE TROUGH WILL DEEPEN OVER THE WEST COAST THROUGH THE
WEEKEND...BRINGING MUCH COOLER CONDITIONS WITH INCREASING ONSHORE
PRESSURE GRADIENTS AND A DEEPENING MARINE LAYER. BEGINNING
TONIGHT...THE MARINE LAYER WILL DEEPEN AND LOW CLOUDS AND FOG WILL
RETURN TO THE COASTAL AREAS THEN EXTEND INTO THE INLAND VALLEYS ON
FRIDAY..SAT...AND SUN NIGHTS. THE UPPER LEVEL FLOW WILL TURN
WESTERLY AND DRY OUT THE MID LEVELS AS THE MONSOONAL MOISTURE GETS
PUSHED OFF TO THE EAST. THE INCREASING ONSHORE PRESSURE GRADIENTS
WILL BRING STRONG...GUSTY WEST WINDS TO THE MTNS AND DESERTS.

ON MONDAY...THE TROUGH OF LOW PRESSURE WILL BEGIN TO WEAKEN AND MOVE
INLAND WITH SLOW WARMING RETURNING ON MONDAY. FOR THE MIDDLE PART OF
NEXT WEEK...HIGH PRESSURE OVER TEXAS WILL BEGIN TO EXPAND WESTWARD.
THIS WILL BRING A WARMING TREND...A DECREASE IN THE MARINE LAYER
DEPTH...AND SOME RETURN OF MID LEVEL MOISTURE FOR SOME AFTERNOON
CLOUDS OVER THE MOUNTAINS.

&&

.AVIATION...
282012Z...THROUGH 27/0200 UTC SCT-BKN CU/TCU AND EMBEDDED CBS/TSTMS
WITH BASES FL050-100 TOPS TO FL450...LARGE HAIL ONE INCH OR GREATER
IN DIAMETER AND STG DOWN DRAFTS/SFC WND GUSTS +50 KT. FROM
27/0200-0900 UTC BKN-SCT CONVECTIVE DEBRIS CLOUDS AOA FL120. FROM
27/0900-27/1600 SCT-BKN STRATUS OVER WATER TO 5SM INLAND WITH BASES
FL004-006 AND TOPS FL008...EXPECTED TO IMPACT COASTAL
AIRPORTS...KSNA...KCRQ...KSAN.

&&

.MARINE...
INNER AND OUTER BUOY OBSERVATIONS INDICATE SOUTH SWELL HAS DROPPED
ABOUT A FOOT AND A HALF SINCE WEDNESDAY...AVERAGING ABOUT 4 FEET AT
15 SECONDS...ABOUT A FOOT LOWER THAN GUIDANCE. SINCE THESE NUMBERS
STILL COULD GENERATE 8 FEET ON FAVORED SOUTH FACING BEACHES...PLAN
TO LET THE HIGH SURF ADVISORY RIDE CONTINUE UNTIL 11 PM
TONIGHT...THEN CANCEL IT AND UPDATE SURF FORECAST FOR FRIDAY AT THAT
TIME.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH SURF ADVISORY UNTIL 11 PM PDT THIS EVENING FOR THE BEACHES
     IN THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY
     COASTAL AREAS.

PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...BALFOUR

NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Aug 26, 3:30 AM PDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 AM PDT THU AUG 26 2010

CAZ042-043-048-050-055>058-060>062-270100-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
330 AM PDT THU AUG 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FOR THE BEACHES...HIGH SURF ADVISORY. SOUTH SWELL WILL BRING
DANGEROUS RIP CURRENTS TO SOUTH FACING BEACHES. SEE LAXSRFSGX AND
LAXCFWSGX FOR DETAILS.

FOR INLAND AREAS...HIGH PRESSURE WILL BRING HOT DAYTIME TEMPERATURES.

FOR THE MOUNTAINS AND DESERTS AND INLAND VALLEYS...SLIGHT CHANCE OF
THUNDERSTORMS FOR THE MOUNTAINS AND DESERTS FOR LATE MORNING THROUGH
EARLY EVENING. THE FLASH FLOOD POTENTIAL INDEX IS LOW. THE RISK OF
FLASH FLOODING IS MINIMAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FOR THE BEACHES THROUGH SATURDAY...SOUTH SWELL WILL BRING DANGEROUS
RIP CURRENTS TO SOUTH FACING BEACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED FOR THE MOUNTAINS...DESERTS...AND
INLAND VALLEYS FROM LATE MORNING THROUGH EARLY EVENING. WEATHER
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

MARTIN

In the hours before

Local storm report, Aug 26, 12:59 PM PDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1259 PM PDT THU AUG 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 PM     TSTM WND GST     5 NW WARNER SPRINGS     33.33N 116.69W
08/26/2010  E60.00 MPH       SAN DIEGO          CA   PUBLIC

            SPOTTER SDG173 ESTIMATES WIND GUSTS 50-60 MPH

&&

RBALFO
Local storm report, Aug 26, 1:33 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
133 PM PDT THU AUG 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     FLASH FLOOD      5 NW WARNER SPRINGS     33.33N 116.69W
08/26/2010                   SAN DIEGO          CA   LAW ENFORCEMENT

            MUD, DEBRIS, AND ROCKS BLOCKING HIGHWAY 79. SPOTTER
            REPORTED THAT LARGE HAIL REPORTED EARLIER, FROM 1254-1259
            PDT.

&&

RBALFO
Local storm report, Aug 26, 1:41 PM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
141 PM PDT THU AUG 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HEAVY RAIN       1 E WRIGHTWOOD          34.36N 117.61W
08/25/2010  M0.60 INCH       SAN BERNARDINO     CA   PUBLIC

            AT BASE OF HEATH CANYON. MUD,DEBRIS,AND FOUR INCH
            DIAMETER ROCKS WASHING DOWN SHEEP CREEK WASH. HIGHWAY 2
            CLOSED BETWEEN DESERT VIEW AND SUMMIT ROADS DUE TO WATER,
            MUD, AND DEBRIS WASHING ACROSS HIGHWAY.

&&

RBALFO
Special weather statement, Aug 26, 2:55 PM PDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
255 PM PDT THU AUG 26 2010

CAZ060-262300-
APPLE AND LUCERNE VALLEYS CA-
255 PM PDT THU AUG 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN BERNARDINO COUNTY
UNTIL 400 PM PDT...

AT 248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF YUCCA VALLEY...OR 26 MILES WEST
OF TWENTYNINE PALMS.  THIS STORM WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND DANGEROUS CLOUD
TO GROUND LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHERN
SAN BERNARDINO COUNTY BETWEEN RIMROCK...JOHNSON VALLEY...AND LANDERS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3420 11644 3421 11660 3432 11661 3436 11661
      3435 11643 3434 11643 3432 11647 3426 11644
TIME...MOT...LOC 2153Z 198DEG 2KT 3428 11649

SS
Special weather statement, Aug 26, 3:30 PM PDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
330 PM PDT THU AUG 26 2010

CAZ060-262330-
APPLE AND LUCERNE VALLEYS CA-
330 PM PDT THU AUG 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN BERNARDINO COUNTY
UNTIL 430 PM PDT...

AT 323 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM JUST SOUTHEAST OF LUCERNE VALLEY.  THIS STORM
WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHERN
SAN BERNARDINO COUNTY AND LUCERNE VALLEY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3449 11678 3433 11680 3434 11696 3439 11701
      3452 11700
TIME...MOT...LOC 2229Z 281DEG 2KT 3441 11690

SS
Local storm report, Aug 26, 3:45 PM PDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
345 PM PDT THU AUG 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             10 SE PERRIS            33.69N 117.10W
08/26/2010  E0.75 INCH       RIVERSIDE          CA   PUBLIC

            FLOODED STREETS AND TREES DOWN.

&&

MWATKINS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 10:53 AM PDTFlash Flood WarningSGXRiverside, San Bernardino37 min
Aug 26, 11:29 AM PDTFlash Flood WarningSGXRiverside, San Bernardino3 hr
Aug 26, 12:36 PM PDTFlash Flood WarningSGXRiverside, San Diego94 min
Aug 26, 12:59 PM PDTFlash Flood WarningSGXSan Bernardino78 min
Aug 26, 1:01 PM PDTSevere Thunderstorm WarningSGXSan Diego44 min
Aug 26, 2:36 PM PDTSevere Thunderstorm WarningSGXRiverside54 min
Aug 26, 2:55 PM PDTSpecial Weather StatementSGX65 min
Aug 26, 3:07 PM PDTFlash Flood WarningSGXRiverside58 min
Aug 26, 3:30 PM PDTSpecial Weather StatementSGX60 min
Aug 26, 3:32 PM PDTSevere Thunderstorm WarningSGXRiverside22 min
Aug 26, 3:51 PM PDTSevere Thunderstorm WarningSGXSan Bernardino54 min

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.